Title

Multiplicative risk apportionment

Document Type

Journal article

Source Publication

Mathematical Social Sciences

Publication Date

7-1-2010

Volume

60

Issue

1

First Page

79

Last Page

81

Keywords

Higher-order relative risk aversion, Higher-order multiplicative risk apportionment

Abstract

This paper examines changes in a multiplicative risk and how these changes affect preferences in an expected-utility setting. We define higher-order multiplicative risk apportionment, via a particular classes of lottery preference and show it is equivalent to the magnitude of higher-order relative risk aversion.

DOI

10.1016/j.mathsocsci.2010.03.003

Print ISSN

01654896

Publisher Statement

Copyright © 2010 Elsevier B.V.

Access to external full text or publisher's version may require subscription.

Full-text Version

Publisher’s Version

Recommended Citation

Wang, J., & Li, J. (2010). Multiplicative risk apportionment. Mathematical Social Sciences, 60(1), 79-81. doi: 10.1016/j.mathsocsci.2010.03.003